# SDR SWAA2021112929221

- Difficulty date: October 12, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 68,673 hours, 40,726 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB STA 120.30 INSPAR RIB 4 #3 STIFFNER CRACKED AT LOWER EDGE ; / [01] REMOVED EXISTING REPAIR;ACCOMPLISH .040 INSURANCE CUT;FINAL DIMENSIONS OF CUTOUT 2.8 ' PER .600 '. WORKED PERFORMED BY EMP # 16894; [20] INSTALLED REPAIR PARTS; # 2 AND # 4 ANGLES;# 3 FILLER;# 5 AND # 6 SHIMS PER EA 21-155-03221 AND 737-700 SRM 51-20-05;51-40-02 AND SOPM 20-50-19; [21] STEP 20 VERIFIED; [22] ISSUED SUMMARY EA 21-155-03221.; [23] REPAIR ACCOMPLISHED PER EA 21-155-03221; [24] MEASUREMENTS ONLY; [25] VERIFIED STEP 23 & 24
